# SDR 2019FA0000398

- Difficulty date: December 9, 2019
- Submitted: December 9, 2019
- Operation: General aviation
- Aircraft: N660SM
- Make and model: Robsin R66
- Aircraft serial: 0590
- Aircraft time: 1,812 hours
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Rod End
- Part number: F1014
- Condition: Fatigued
- Location: Zone 100
- Part time: 419 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F101-4 ELASTOMERIC ROD ENDS ON LOWER ENGINE SUPPORT WELDMENT ARE SHOWING ELASTOMER FATIGUE AFTER 419 HOURS. WILL REPLACE ROD ENDS WITH NEW.
